Numerical KDV Equation by the Adomian Decomposition Method
American Journal of Modern Physics
Volume 2, Issue 3, May 2013, Pages: 111-115
Received: Mar. 17, 2013; Published: May 2, 2013
Views 2468      Downloads 166
Authors
M. Akdi, Université Ibn Tofail, Faculté des Sciences, Département de Physique, LHESIR, Kénitra, Morocco
M. B. Sedra, Université Ibn Tofail, Faculté des Sciences, Département de Physique, LHESIR, Kénitra, Morocco
Article Tools
PDF
Follow on us
Abstract
Using the Adomian decomposition method (ADM), we present in this paper a numerical approximation of the solution of the nonlinear KDV equation. The principal task concerns essentially the computation of the Adomian polynomials for this type of equation and thereafter determining a significant criterion to ensure the conditions for convergence of the method.
Keywords
KDV Equation, Numerical Approach, Adomian Decomposition
To cite this article
M. Akdi, M. B. Sedra, Numerical KDV Equation by the Adomian Decomposition Method, American Journal of Modern Physics. Vol. 2, No. 3, 2013, pp. 111-115. doi: 10.11648/j.ajmp.20130203.13
References
[1]
K. Abbaoui and Y. Cherruault, Convergence of adomian’s method applied to differential equations, Comp Math Appl (1994).
[2]
K. Abbaoui and Y. Cherruault, Convergence of Adomian’s method applied to nonlinear equations, Math Computer Model (1994).
[3]
N. Himoun, K. Abbaoui, and Y. Cherruault, New results of convergence of Adomian’s method, Kybernetes (1999).
[4]
Y. Zhu, Q. Chang, and S. Wu, A new algorithm for calculating Adomian polynomials, Appl. Math. Comput. (2005).
[5]
M. Inc, On numerical solution of partial differential equation by the decomposition method, Kragujevac J Math (2004).
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186